Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 7, Number 2 (2009), 1-14.
Non-Kähler solvmanifolds with generalized Kähler structure
We construct a compact 6-dimensional solvmanifold endowed with a non-trivial invariant generalized Kähler structure and which does not admit any Kähler metric. This is in contrast with the case of nilmanifolds which cannot admit any invariant generalized Kähler structure unless they are tori.
J. Symplectic Geom., Volume 7, Number 2 (2009), 1-14.
First available in Project Euclid: 17 April 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fino, Anna; Tomassini, Adriano. Non-Kähler solvmanifolds with generalized Kähler structure. J. Symplectic Geom. 7 (2009), no. 2, 1--14. https://projecteuclid.org/euclid.jsg/1239974378